# SDR REXA2022051200854

- Difficulty date: March 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT F.S. 865.00 TO F.S. 969.00, HAS MULTIPLE SPOTS OF CORROSION.	REMOVED CORRODED SIDE SEAT RAIL. INSTALLED A SERVICEABLE SIDE SEAT RAIL BETWEEN F.S. 865.00 TO F.S. 969.00, IAW CRJ 900 A.M.M. 53-00-49-000/400-801-A13.
